MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ ADD-ON BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ ADD-ON BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 82113
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the spike tip broke off when inserted into the bd alaris¿ add-on burette set.The following information was provided by the initial reporter: "tip of spike broke off during insertion into burette".
 
Additional Manufacturer Narrative
Medical device expiration date: unknown.Initial reporter phone#: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the spike tip broke off when inserted into the bd alaris¿ add-on burette set.The following information was provided by the initial reporter: "tip of spike broke off during insertion into burette.
 
Additional Manufacturer Narrative
Investigation summary: a 82113 sample was not available for investigation, and the lot number of the complaint sample was reported unknown.As part of the investigation the customer provided an image of the affected product; analysis of the photograph confirmed the customer's experience as the tip of the spike appears to be chipped.No further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site; however, in this instance a lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.The root cause of the customer¿s experience could not be determined as the sample was not available for investigation.In this instance, without a sample it is not possible to determine whether a manufacturing defect could have caused or contributed to the customer¿s experience.

Brand Name
BD ALARIS¿ ADD-ON BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15576085
Report Number9616066-2022-01505
Device Sequence Number20373121
Product Code FPA
UDI-Device Identifier07613203009614
UDI-Public(01)07613203009614
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number82113
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown